Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the tangential properties of surfaces


Author: E. R. Reifenberg
Journal: Bull. Amer. Math. Soc. 68 (1962), 213-216
DOI: https://doi.org/10.1090/S0002-9904-1962-10754-X
MathSciNet review: 0140662
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. R. Reifenberg, Parametric surfaces. II. Tangential properties, Proc. Cambridge Philos. Soc. 48 (1952), 46-69. MR 50662
  • 2. E. R. Reifenberg, Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math. 104 (1960), 1-92. MR 114145
  • 3. H. Federer, The (Φ, k) rectifiable subsets of n space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 22594
  • 4. A. S. Besicovitch, A general form of the covering principle and the relative differentiation of additive functions. I, Proc. Cambridge Philos. Soc. 41 (1945), 103-110. MR 12325
  • 5. A. S. Besicovitch, On the fundamental geometrical properties of linearly measurable plane sets of points (II), Math. Ann. 115 (1938), no. 1, 296–329. MR 1513189, https://doi.org/10.1007/BF01448943


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10754-X

American Mathematical Society